MathSciNet Relay Station
MathSciNet bibliographic data
MR1137837 (93b:55026) 55U10 (18G30 55P15)
Carrasco, P.; Cegarra, A. M. Group-theoretic algebraic models for homotopy types. J. Pure Appl. Algebra 75 (1991), no. 3, 195–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement